# SDR DL764080026

- Difficulty date: January 9, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 26,408 hours, 8,120 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 2827001011
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF FROM HNL FLIGHT 1282 NOTIFIED MCC THAT CTR SYS HYD WAS LOSING FLUID.  HAD THE CREW SECURE CTR PUMPS AND QTY STABILIZED.  CREW RETURNED TO HNL.  TROUBLESHOOTING IN PROGRESS.  FOUND RT ELV PCA LEAKING. REPLACE CK OK.
